# SDR 2002UALA01673

- Difficulty date: November 6, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 22,526 hours, 2,784 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4411
- Condition: Failed
- Location: Cabin
- Part time: 22,526 hours, 2,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELL IN CABIN.  LWR REC FAN STATUS MESSAGE.  FOUND LOWER RIGHT HAND FAN MOTOR BEARINGS FAILED.  REPLACED FAN MOTOR.
